Alert archive / North Carolina / Beach Hazards Statements in 2022
Beach Hazards Statement 56, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 26, 2022, 8:26 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It took effect at Oct 27, 2022, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2022, 8:26 PM EDT (00:26 UTC)
- In effect from
- Oct 27, 2022, 8:00 AM EDT
- Expired
- Oct 27, 2022, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550 WHUS42 KMHX 270026 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 826 PM EDT Wed Oct 26 2022 NCZ203-205-271230- /O.NEW.KMHX.BH.S.0056.221027T1200Z-221028T0000Z/ Northern Outer Banks-Hatteras Island- 826 PM EDT Wed Oct 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents, large breaking waves expected, and strong longshore currents in the surf zone for beaches north of Cape Hatteras and strong longshore currents in the surf zone for beaches South of Cape Hatteras. * WHERE...The beaches south of Cape Hatteras to the Northern Outer Banks. * WHEN...From 8 AM EDT Thursday through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:40 AM and 3:26 PM Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ196-204-271230- /O.NEW.KMHX.BH.S.0056.221027T1200Z-221028T0000Z/ East Carteret-Ocracoke Island- 826 PM EDT Wed Oct 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... * WHAT...Strong longshore currents in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...From 8 AM EDT Thursday through Thursday evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
4 follow-up statements
056 WHUS42 KMHX 270802 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 402 AM EDT Thu Oct 27 2022 NCZ203-205-272015- /O.CON.KMHX.BH.S.0056.221027T1200Z-221028T0000Z/ Northern Outer Banks-Hatteras Island- 402 AM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Dangerous rip currents and strong longshore currents in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...From 8 AM EDT this morning through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 345pm Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ196-204-272015- /O.CON.KMHX.BH.S.0056.221027T1200Z-221028T0000Z/ East Carteret-Ocracoke Island- 402 AM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Strong longshore currents in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...From 8 AM EDT this morning through this evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
767 WHUS42 KMHX 270808 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 408 AM EDT Thu Oct 27 2022 NCZ203-205-272015- /O.CON.KMHX.BH.S.0056.221027T1200Z-221028T0000Z/ Northern Outer Banks-Hatteras Island- 408 AM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Dangerous rip currents and strong longshore currents in the surf zone. * WHERE...For the High Rip Current risk, beaches north of Cape Hatteras. Longshore current will be present for beaches from Duck to Hatteras Inlet. * WHEN...From 8 AM EDT this morning through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 345pm Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ196-204-272015- /O.CON.KMHX.BH.S.0056.221027T1200Z-221028T0000Z/ East Carteret-Ocracoke Island- 408 AM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Strong longshore currents in the surf zone. * WHERE...Beaches from Hatteras Inlet to Cape Lookout. * WHEN...From 8 AM EDT this morning through this evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
395 WHUS42 KMHX 271523 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1123 AM EDT Thu Oct 27 2022 NCZ203-205-280000- /O.CON.KMHX.BH.S.0056.000000T0000Z-221028T0000Z/ Northern Outer Banks-Hatteras Island- 1123 AM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents and strong longshore currents in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 04:00 PM tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ196-204-280000- /O.CON.KMHX.BH.S.0056.000000T0000Z-221028T0000Z/ East Carteret-Ocracoke Island- 1123 AM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Strong longshore currents in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
030 WHUS42 KMHX 280015 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 815 PM EDT Thu Oct 27 2022 NCZ203-205-281215- /O.EXP.KMHX.BH.S.0056.000000T0000Z-221028T0000Z/ /O.NEW.KMHX.BH.S.0057.221028T1200Z-221029T0000Z/ Northern Outer Banks-Hatteras Island- 815 PM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT FRIDAY THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * WHAT...Dangerous rip currents, large breaking waves expected, and strong longshore currents in the surf zone north of Cape Hatteras, with storng longshore currents forecast south of Cape Hatteras. * WHERE...The beaches from Cape Hatteras to Duck. * WHEN...From 8 AM EDT Friday through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 4:14 PM Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ196-204-281215- /O.EXP.KMHX.BH.S.0056.000000T0000Z-221028T0000Z/ /O.NEW.KMHX.BH.S.0057.221028T1200Z-221029T0000Z/ East Carteret-Ocracoke Island- 815 PM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT FRIDAY THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * WHAT...Strong longshore currents in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...From 8 AM EDT Friday through Friday evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ195-199-281215- /O.NEW.KMHX.BH.S.0057.221028T1200Z-221029T0000Z/ West Carteret-Coastal Onslow- 815 PM EDT Thu Oct 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT FRIDAY THROUGH FRIDAY EVENING... * WHAT...Strong longshore currents in the surf zone. * WHERE...Western Carteret beaches to N. Topsail Beach. * WHEN...From 8 AM EDT Friday through Friday evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 26, 8:18 PM EDT, 8 minutes earlier.
Area forecast discussion, Oct 26, 8:18 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
818 PM EDT Wed Oct 26 2022
.SYNOPSIS...
A weak cold front with limited moisture will cross the area
late tonight. High pressure builds in from the west again late
week into the weekend. The next storm system will arrive early
next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 8 PM Wed...Weak, shallow pre-frontal low level moisture
convergence continues ahead of a cold front that is now working
across the inner Coastal Plain, bringing some isolated light
showers mainly west of the US Hwy 17 corridor early this
evening. This front will push off the coast, effectively ending
precip chances around 2-4 AM.
Behind the front, CAA will bring much cooler and drier air into
the area, with temps dropping into the mid to upper 50s
overnight inland. Along the coast, low clouds will likely remain
into tomorrow morning, keeping temps in the low to mid 60s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
As of 230 PM Wed...The cold front will stall off the NC coast
tomorrow, while high pressure builds in from the the northwest.
Cooler conditions are expected as low level heights fall, with
highs expected mostly in the upper 60s to low 70s. Expect cloudy
skies to persist through most of the day along the coast, with
the front just offshore, while partly to mostly sunny skies
develop inland and over the coastal plain.
An increasing pressure gradient between the high building in
and the front offshore will also lead to strengthening winds
across the area, which will be strongest along the coast where
winds could gust to 20-30 mph.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 230 PM Wednesday...Strong ridge of high pressure to our
north will interact with a broad offshore low that will remain
relatively stationary through the weekend. This will tighten the
pressure gradient even more and increase windy N-NE'rly
conditions along the OBX and coastal areas Friday into Saturday.
Guidance also showing persistent onshore NErly flow will result
in increasing cloud coverage Friday with a chc for some light
drizzle or showers along the coast through Saturday. Continued
tweaks will be possible in the coming days depending on forecast
trends. Cooler temps are forecast on Friday and Saturday as
well with aftn high temps in the upper 60s both days. Could
start seeing high pressure shift north and east on Sunday as
another low pressure system across the south central US inches
towards the southern MS River Valley. Still expecting a mostly
dry day Sunday at the moment, but precip chances will begin to
inc Sunday night and into Monday once high pressure retreats
northward with one low pressure system moving north across
Appalachia and the second low meandering off the Southeast
coastline. Precip chances linger into Tuesday before both
systems eventually push out of the region sometime late Tue into
Tue night.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHORT TERM /through Thursday Afternoon/...
As of 8 PM Wed...A cold front will very limited moisture will
work across the terminals from W to E through the rest of the
evening. Weak moisture convergence along and ahead of the front
will likely bring a few hours of MVFR ceilings to the terminals
into the overnight hours, with some isolated very light showers
occurring as well.
CAA develops through the early morning hours, likely scattering
out ceilings inland, with sub-VFR ceilings persisting closer
through the coast well after sunrise Thursday. Current
expectation is for ceilings to remain east of EWN through the
pre-dawn hours, but at least occasional MVFR ceilings is
possibleat EWN and, to a lesser extent, OAJ.
Thursday presents a challenging forecast as stratus persists
near the coast, likely trending more strato-cu along the Hwy 17
corridor (EWN and OAJ), then more scattered further inland (PGV
and ISO). Guidance can be underdone in stratus coverage in these
CAA regimes, but in the absence of a pronounced coastal low
(yet) have opted to go with the guidance consensus and prevail
VFR through the day.
LONG TERM /Thursday Night through Monday/...
As of 230 PM Wednesday...High pressure builds in behind the
front Thu N through Sat with VFR conditions prevailing. Gusty
NNE winds 20-30 kts will impact the OBX airspace beginning Thu
and into Sat night before beginning to diminish Sun.
&&
.MARINE...
SHORT TERM /through Tomorrow/...
As of 230 PM Wed...Small craft advisories are in place to go
into effect tomorrow morning behind a cold front for all zones
except the Pamlico and Pungo Rivers.
Ahead of this front winds have become SSW 5-15 kts, while seas
remain 2-4 ft. Early tomorrow morning as the front crosses the
coastal waters, winds will turn to the N and increase to 15-25
kts, while seas increase to 5-7 ft. Winds will continue to
increase the rest of tomorrow as the pressure gradient
strengthens between the front stalling offshore and high
pressure building in from the northwest. Expect winds to be NNE
25-30 kts with gusts 30-35 kts by late tomorrow, with seas
increasing to 6-8 ft.
LONG TERM /Thursday Night through Monday/...
As of 230 PM Wednesday...SCA continue for coastal waters and
major rivers & sounds through most of the weekend. Winds could
relax slightly Thu night before ramping up again on Friday as an
offshore low keeps a tight pressure gradient against high
pressure across the area, maintaining SCA criteria Friday and
into Saturday. Seas will steadily build to 5-7 ft Friday and 5-9
ft by Saturday. Winds begin to ramp down late Sat night into
Sunday, diminishing to 15-20 kts by Sunday night, though seas
will be slower to respond, remaining at 4-8 ft late Sunday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement from Thursday morning through Thursday
evening for NCZ203-205.
MARINE...Small Craft Advisory from 7 AM Thursday to 3 AM EDT Sunday for
AMZ131-230-231.
Small Craft Advisory from 7 AM Thursday to 8 AM EDT Sunday for
AMZ135.
Small Craft Advisory from 5 PM Thursday to 2 AM EDT Saturday
for AMZ137.
Small Craft Advisory from 5 AM Thursday to 2 PM EDT Sunday for
AMZ150.
Small Craft Advisory from 7 AM Thursday to 2 PM EDT Sunday for
AMZ152-154-156-158.
&&
SYNOPSIS...MHX
NEAR TERM...SGK/CB
SHORT TERM...SGK
LONG TERM...ML
AVIATION...CB/ML
MARINE...SGK/MLHazardous weather outlook, Oct 26, 7:51 PM EDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 751 PM EDT Wed Oct 26 2022 NCZ203-205-280000- Northern Outer Banks-Hatteras Island- 751 PM EDT Wed Oct 26 2022 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Over the next several days, high astronomical tides could produce minor coastal flooding around the times of high tide beginning this morning. This will occur primarily in areas adjacent to the ocean, sounds and tidal creeks. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-204-280000- East Carteret-Ocracoke Island- 751 PM EDT Wed Oct 26 2022 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Over the next several days, high astronomical tides could produce minor coastal flooding around the times of high tide beginning this morning. This will occur primarily in areas adjacent to the ocean, sounds and tidal creeks. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-280000- West Carteret-Coastal Onslow- 751 PM EDT Wed Oct 26 2022 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Over the next several days, high astronomical tides could produce minor coastal flooding around the times of high tide beginning this morning. This will occur primarily in areas adjacent to the ocean, sounds and tidal creeks. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>092-094-193-194-198-280000- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 751 PM EDT Wed Oct 26 2022 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.